# SDR S2YA03006

- Difficulty date: February 9, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6A11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 1007, THE GEAR INTRANSIT LIGHT ILLUMINATED WITH THE GEAR HANDLE UP AFTER, THE GEAR SHOULD HAVE RETRACTED.  THE CREW MADE AN AIR TURNBACK.  MECHANIC INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT UPLOCK SWITCH.  MECHANIC OPS CHECK THE SYSTEM FOUND NO DISCREPANCIES AND RETURN THE AIRCRAFT TO SERVICE.  ON 2/11/03 AFTER TAKEOFF OF FLIGHT 1838, THE GEAR INTRANSIT LIGHT ILUMINATED WITH THE GEAR HANDLE UP AFTER THE GEAR SHOULD HAVE RETRACTED.  THE CREW MADE AN AIR TURNBACK, MECHANIC INSPECTED THE AIRCRAFT AND CLEANED THE RIGH SQUAT SWITCH.  MECHANIC OPS CHECK THE SYSTEM FOUND NO DISCREPANCIES AND RETURN THE AIRCRAFT TO SERVICE.
